Class of rational surfaces in P4

Authors

  • Christian Voica

DOI:

https://doi.org/10.7146/math.scand.a-14401

Abstract

In this paper, we obtain a complete classification of all rational surfaces embedded in P4 so that all their exceptional curves are lines. These surfaces are exactely the rational surfaces shown by I.Bauer to project isomorphicaly from P5 from one of their points, although no a priori reason is known why such a surface should be projectable in this way.

Downloads

Published

2003-06-01

How to Cite

Voica, C. (2003). Class of rational surfaces in P4. MATHEMATICA SCANDINAVICA, 92(2), 210–222. https://doi.org/10.7146/math.scand.a-14401

Issue

Section

Articles